Volume 11, Number 3, July 2005
|Page(s)||310 - 356|
|Published online||15 July 2005|
A Two Well Liouville Theorem
Mathematical Institute, 24-29 St Giles', Oxford, UK;
In this paper we analyse the structure of approximate solutions to the compatible two well problem with the constraint that the surface energy of the solution is less than some fixed constant. We prove a quantitative estimate that can be seen as a two well analogue of the Liouville theorem of Friesecke James Müller. Let for . Let . Let . Let be a invertible bilipschitz function with , . There exists positive constants and depending only on σ, , such that if and u satisfies the following inequalities then there exists and such that
Mathematics Subject Classification: 74N15
Key words: Two wells / Liouville.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.